# SDR 97ZZZX2605

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Aft Serv Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ROUTINE CHECK, OVERNIGHT INSPECTION, MAINTENANCE REPORTED AFT SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  REPLACED POWER SUPPLY.
